MathSciNet Relay Station
MathSciNet bibliographic data
MR2128297 14J99 (14E05 14J45 14M17)
Hwang, Jun-Muk; Mok, Ngaiming Birationality of the tangent map for minimal rational curves. Asian J. Math. 8 (2004), no. 1, 51–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement